# SDR WX0A070804

- Difficulty date: January 25, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug MD 83
- Aircraft serial: 53469
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 500200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS CORROSION AND CHAFE MARKS FROM STA 770 TO 800.  REPLACED SEAT TRACK ASSEMBLY AT THE MAIN CABIN RT I/B STA 741 TO 800 AS PER MD80 SRM 53-05 AND 51-30-1.
